research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Coefficient Bounds For QUASI-Subordination Classes
حدود المعامل لصنوف شبه التابعية

Author: Abdul Rahman Salman Juma عبد الرحمن سلمان جمعة
Journal: Diyala Journal For Pure Science مجلة ديالى للعلوم الصرفة ISSN: 83732222 25189255 Year: 2016 Volume: 12 Issue: 3 - part 2 Pages: 68-83
Publisher: Diyala University جامعة ديالى

Loading...
Loading...
Abstract

The bounds for the Fekete-Szego coefficients |a3 − μa22| are derived of certain subclasses of star like ,convex and bazilevic functions involving quasi-subordination.

حدود معاملات فيكيت سياغو - |a3 − μa22 | اشتقت لعدد من الصنوف الجزئية للدوال النجمية والمحدبة وداله بازا لفج باستخدام مفهوم شبه التابعية .

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2016 (1)